T Nation

Slight Pain at Injection Site


#1

The first time I pinned I had a pain in the injection site. I found out it was virgen muscle and put some heat on it. Helps the body absorb the oils. I got two bottles 10ml. They were from two diffrent places. I just started the other one and what it comes to is after I inject all the time in my thigh. I just like it better that way. It feels like the oil moves down closer to my knee the next day not in the knee but just down that way. I'm thinking it could be because they used two diffrent kinds of oils. It goes away in 2-3 days. what do you think? I just did my 2nd pinn so I hope next time it don't feel that way will have to see.


#2

I know that feeling…it’s normal

if the pain persists you could be slightly allergic to the carrier oil/other substances within the compound


#3

No the first one went away 3 days after I injected. day before the new one. I’ll find out tomorrow night in my next one lol hope it was just virgen muscle for that oil